Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2021, Volume 109, Issue 3  


The Relation “Commutator Equals Function” in Banach Algebras
O. Yu. Aristov
323
Probabilistic Interpretation of the Vanishing Viscosity Method for Systems of Conservation and Balance Laws
Ya. I. Belopol'skaya
338
Example of Divergence of a Greedy Algorithm with Respect to an Asymmetric Dictionary
P. A. Borodin
352
Underlying Manifolds of High-Dimensional Morse–Smale Diffeomorphisms with Two Saddle Periodic Points
E. V. Zhuzhoma, V. S. Medvedev
361
Colength Growth Functions of Nonassociative Algebras
M. V. Zaicev, D. D. Repovš
370
Invariant Spaces of Entire Functions
A. S. Krivosheev, O. A. Krivosheeva
380
On the Uniqueness Sets of Multiple Walsh Series for Convergence in Cubes
S. F. Lukomskii
397
On the Construction of Stability Indicators for Nonnegative Matrices
V. N. Razzhevaikin, E. E. Tyrtyshnikov
407
Formula Complexity of a Linear Function in a $k$-ary Basis
I. S. Sergeev
419
On Orthogonal Systems with Extremely Large $L_2$-Norm of the Maximal Operator
A. P. Solodov
436
Local Discrepancies in the Problem of the Distribution of the Sequence $\{k\alpha\}$
A. V. Shutov
452

Brief Communications
Abscissa of Absolute Convergence of a Class of Generalized Euler Products
N. N. Dobrovol'skii
464
Existence Conditions for Extremal Probability Measures on Polish Spaces and Some of Their Properties
A. A. Nesterenko, V. M. Khametov, E. A. Shelemekh
470
A Criterion for a Normed Algebra in the Scale of Sobolev Spaces
M. D. Ramazanov
475
On the Standard Conjecture for Compactifications of Néron Models of Three-Dimensional Abelian Varieties with Multiplications in an Imaginary Quadratic Field
S. G. Tankeev
479

Papers published in the English version of the journal
Some Finiteness Results for Local Cohomology Modules with Respect to a Pair of Ideals
Batoul Naal, Kazem Khashyarmanesh
335–346
Direct and Inverse Problems for the Matrix Sturm–Liouville Operator with General Self-Adjoint Boundary Conditions
N. P. Bondarenko
358–378
An Invariant Subbundle of the KZ Connection mod $p$ and Reducibility of $\widehat{\mathfrak{sl}_2}$ Verma Modules mod $p$
A. N. Varchenko
386–397
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021